Hi dear i went to the doctor she has given me the medicine primolut she told me to take twice at a time and twice a day but by fault of hearin i have taken only twice a day not twice tablets at a time she told me for 5 days so today is the last day wat should i do now i have to take more 5 days now....as i told u that i have not get my periods 2 month ago
Welcome to ehealthforum,
You can consider taking the rest of the medicine in the correct dosage specified and wait for your periods/withdrawal bleeding to occur. If you fail to have them within 7-10 of taking the last dosage, then you should consider visiting your gynecologist/obstetrician for further evaluation to look for the underlying cause. You might be given repeat dose of same medication to try and induce periods or the treatment can be change based on examination and investigation results (hormonal and blood work-up, blood HCG/pregnancy test, ultrasound scan etc). Be in regular follow-up and monitoring of your treating gynecologist/obstetrician.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Menstruation , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.